# SDR HEEA0012228

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Compensator
- Part number: 3030083
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM COMPENSATOR FLUCTUATING ITT INDICATION.
